Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Child with actopic eczema. Have flare up with fluid discharge. Took montelukast while pregnant. Could that be the cause for allergy?

my son is 3 months old now...he is having atopic eczema..we are applying moisturizer cream and steroid...but it s flared up and it is oozing and he seemed to be very restless and crying...durind the very first week of pregnancy i took montelukast+levocetrizine tablet without knowing that i'm pregnant...may this be the reason for his allergy?what is the best treatment for his recovery?
Asked On : Wed, 1 May 2013
Answers:  1 Views:  36
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response
hi, thanks for writing to us.

Monteleukast and levocitrizine are not the cause, so do not worry.

the treatment followed by you is fine , it takes time and seasonal variation for the eczema to reduce in severity.

till that time avoid any cosmetics for the body, avoid the use of detergents for washing his clothes, avoid using any natural products for his skin.

use only gentle neutral ph soaps, and the rest of the treatment as you have been giving.

thank you regards.
Answered: Wed, 1 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor